I've been having frequent siatic nerve pain in my lower back, which sends aching pains down my hips, thru the back of my legs, furthermore, leading to my feet and having a tingling sensation. I have read several different reviews about this shot and am scared of getting it, but am in dire need of relief. I have had this shot in the past for a migraine, which made my head burn. Any suggestions/recommendations for getting the shot or comfort without it?
17 May 2013
I have had several Toradol shots for my siatic nerve pain and found that it didn't do much for helping my pain. Maybe a few hours of slight relief. But we are all different, it may help you a lot. It's worth a try and if you get no relief you can always tell them you don't want more of them. I don't think it's that strong so maybe it will help you without side affects, I hope so.
Let me know how it went if you do get one. I never had side affects from Toradol but we are all different as to how we react to different meds.
Hope it helps you.
23 May 2013
I've had the Toradol shots as well. Didn't touch me an hour after having it done they had to give me shot of Dilaudid. But it may work for you. Everyone's body reaponds to medications differently. So i would give it a try. And if no help in pain relief please don't be afraid to tell them so. God bless and hope it works out for you. Please let us know how it went. Mickey
- Toradol Information for Consumers
- Toradol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toradol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the thigh area is tingling effect,
2 answers • 16 Nov 2012
My name is Heidi im 32 years old and have been living with chronic pain due to 3 herniated disks,bulging disk and siatic nerve damage.It changes your ...
37 answers • 22 Jan 2013
I had this procedure done on Monday as the last one I had 6 mths ago didnt work so they went in and did another set of nerves. Does anyone know that ...
4 answers • 14 May 2013
i had went to the doctors for a shoulder injury on the right side, and had gotten a shot of toradol in my butt, and now my right groin hurts ...
1 answer • 19 Dec 2013